Alert archive / Indiana / Tornado Warnings in 2023

Tornado Warning 35, NWS Indianapolis, IN

August 7, 2023Lawrence County, Indiana

NWS Indianapolis, IN issued this tornado warning at Aug 7, 2023, 12:13 AM EDT for Lawrence County, Indiana. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2023, 12:13 AM EDT (04:13 UTC)
Expired
Aug 7, 2023, 12:24 AM EDT
In force
11 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Lawrence County, IN

The radar

The Indianapolis radar (KIND), 96 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 9:37 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.2 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2023-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2023-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

033 
WFUS53 KIND 070413
TORIND
INC093-070445-
/O.NEW.KIND.TO.W.0035.230807T0413Z-230807T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
1213 AM EDT Mon Aug 7 2023

The National Weather Service in Indianapolis has issued a

* Tornado Warning for...
  East central Lawrence County in south central Indiana...

* Until 1245 AM EDT.
    
* At 1213 AM EDT, a severe thunderstorm capable of producing a
  tornado was located over Bedford, moving east at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Lawrence County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3882 8651 3887 8652 3894 8628 3879 8628
TIME...MOT...LOC 0413Z 260DEG 19KT 3885 8648 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Nield
2 follow-up statements
186 
WWUS53 KIND 070420
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1220 AM EDT Mon Aug 7 2023

INC093-070445-
/O.CON.KIND.TO.W.0035.000000T0000Z-230807T0445Z/
Lawrence IN-
1220 AM EDT Mon Aug 7 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR EAST
CENTRAL LAWRENCE COUNTY...
    
At 1219 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Bedford, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bedford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3882 8647 3888 8647 3894 8628 3879 8628
TIME...MOT...LOC 0419Z 260DEG 19KT 3886 8644 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Nield
488 
WWUS53 KIND 070424
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1224 AM EDT Mon Aug 7 2023

INC093-070434-
/O.CAN.KIND.TO.W.0035.000000T0000Z-230807T0445Z/
Lawrence IN-
1224 AM EDT Mon Aug 7 2023

...THE TORNADO WARNING FOR EAST CENTRAL LAWRENCE COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 500 AM EDT for south central
Indiana.

LAT...LON 3882 8647 3888 8647 3894 8628 3879 8628
TIME...MOT...LOC 0423Z 260DEG 19KT 3887 8640 

$$

Nield

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Aug 6, 10:45 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 6, 10:45 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1045 PM EDT Sun Aug 6 2023

...Updated Aviation Discussion...

.Mesoscale Update...
Issued at 916 PM EDT Sun Aug 6 2023

Evolving MCS and evidence of an organized/intensifying cold pool
over central Illinois is moving into a favorable downstream
environment for continued forward propagation. This should
eventually merge with the slower moving discrete cell near Newton,
IL thereby decreasing the hail threat. Strong to locally damaging
wind gusts will accompany the evolving MCS across roughly the
southern half of our area. The northern extent of the threat of more
intense convection and associated wind potential is somewhat in
question and will depend on the pace of returning surface of
richer/deeper lower tropospheric moisture and resultant
destabilization. We don't think this will occur north of I-70 at
this time, but it could be close. Low-level shear will increase
about the time near-surface buoyancy decreases so the tornado threat
is quite low, but nonzero.

&&

.Forecast Update...
Issued at 702 PM EDT Sun Aug 6 2023

Influence of approaching midlevel shortwave trough is evident in
visible satellite with more vertically-developed cumulus and
mature convection near/north of the warm front into west-central
Illinois. We will need to watch the trend with merging/expanding
cold pools to our west as the magnitude and timing of this process
will dictate the evolution of an MCS that would move into central
Indiana.

We sent a timing graphic to partners and social media with our best
guess of arrival times, and didn't stray too far from CAMs as they
should have a reasonably good handle in this particular scenario.
The swift midlevel flow (at least relative to this time of year)
should contribute to 35-45-knots effective shear, supporting
downshear propagation around 45-50-knots (assuming organized
fairly strong cold pool evolves). If convection is a little more
scattered and cold pools don't effectively merge, convection may
struggle to organize into an MCS. This seems like a less likely
alternative to the above though.

Hazards should be limited to strong to locally damaging winds, as
low-level thermodynamic environment isn't particularly buoyant for
tornadoes and storm mode won't favor severe hail. Speed of the
MCS relative to the northeastward surge of lower tropospheric
moisture driving destabilization will dictate how far north the
most intense convection gets. There will probably be a slight
favoring of upshear component and thus the southern end of the MCS
may remain most intense.

All other forecast elements look fine at the moment and little
adjustment was needed at this time.

&&

.Short Term...(This evening through Monday)
Issued at 302 PM EDT Sun Aug 6 2023

* Strong to potentially severe storms return this evening into
  tonight
* Relatively cool on Monday with more showers

Rest of This Afternoon...

Low pressure across northern Indiana will continue to weaken and
move away from central Indiana. This will allow the break up/mixing
out of the lower clouds to continue slowly from southwest to
northeast. Temperatures will respond to sunshine, with readings in
the 80s southwest to the mid 70s northeast by late afternoon.

Some showers have developed in central Illinois this afternoon in
weak lift ahead of an approaching system. Not sure that they'll
survive into central Indiana given less instability and being
farther from the lift, but will include a slight chance PoP in the
far west to account for any that make it.

The southwest third of the area will see the most sunshine through
the day, allowing instability to build there. Some storms may
develop late in the afternoon, so will keep the thunder mention very
late this afternoon there.

Tonight...

Thunderstorms will develop late this afternoon and early this
evening in Illinois ahead of a low pressure system. 850mb winds will
increase from the southwest, bringing in moisture and lift. In
addition, the left exit region of a 500mb jet will move into the
area this evening.

Decent instability will have built across southwestern portions of
central Indiana during the afternoon into early evening, with weaker
but still existent instability farther northeast. The storms will
continue to follow the instability and move into central Indiana
from the west starting mid-evening and continuing into the overnight.

Best instability and shear will be across southwest portions of the
area. This will be the most likely area to see any severe storms.
However, with some instability farther northeast, and a warm front
in the same area, severe storms will be possible there as well.

Will continue to watch how things play out. Latest HRRR runs are
showing a potential MCS moving across the area roughly 04-07Z, but
other CAMS are not convinced. At any rate, damaging winds will be
the most likely severe threat. Locally heavy rain will also be
possible.

Will go likely or higher PoPs all areas at some point during the
evening into the early overnight. PoPs will diminish some late
tonight as initial forcing weakens. Lows will be in the mid 60s to
near 70.

Monday...

Central Indiana will remain underneath an upper trough on Monday,
and the surface low will move into northern Indiana. Thus, expect
forcing to ramp back up as the trough and low pressure move in.
Moisture will still be plentiful. Will go with likely PoPs most
areas at some point during the day.

Right now it does not look like an all day rain. Some weak
instability will remain, so some rumbles of thunder cannot be ruled
out.

Skies will be mostly cloudy to cloudy. This plus the rain will keep
temperatures below normal. Most areas should not see 80 degrees.

&&

.Long Term...(Monday night through Sunday)
Issued at 302 PM EDT Sun Aug 6 2023

* Temperatures rise back to seasonal norms in the 80s by midweek
* Chance for thunderstorms Wednesday and then again next weekend

Quasi-zonal flow pattern setting up in the upper levels for much of
next week with multiple waves within the jet stream passing through
Indiana. Upper troughing deepens across Southern Canada by next
weekend placing the Great Lakes region and Indiana back in a more
northwesterly flow pattern. Next chance for thunderstorms arrives
Wednesday and then additional storm chances arrive next weekend as
troughing develops over the region. Expect temperatures closer to
seasonal norms in the 80s for much of the week with the potential
for another cool down by next weekend.

.Tuesday...

After a gloomy, dreary, and potentially unseasonably cool start to
the work week, closer to normal summer-time conditions return on
Tuesday. Surface high pressure becomes centered just southwest of
the region by Tuesday bringing much drier conditions to the region.
Tuesday morning may start out cloudy with patchy fog around as
abundant moisture becomes trapped near the surface due to a
subsidence inversion likely to develop. Slightly elevated winds
around 4-7 kts may keep fog from becoming widespread, but this will
be monitored closely over the next couple days. Bufkit soundings
show much drier air advection in working to raise ceilings allowing
for sun to break through the clouds. Low level ridge axis becomes
centered over Indiana by Tuesday afternoon and evening resulting in
slight warm air advection raising 850mb temperatures to 14-15C.
Surface temperatures are expected to be closer to seasonal norms in
the lower to mid 80s. Temperatures may need to be lowered or raised
a few degrees through based on how fast clearing occurs Tuesday
morning.

.Wednesday Through Saturday...

Agreement is increasing among guidance for the midweek timeframe,
raising confidence in the next chance for storms across Central
Indiana. Southwesterly flow and an incoming low level jet increase
Wednesday into Wednesday night ahead of the next approaching system
brining Gulf moisture back into the region. This pattern supports an
MCS possibly moving into the Ohio Valley with most models depicting
some sort of storm complex moving across Missouri into Kentucky.
Based on guidance's location of the low level jet and surface low,
best threat for severe weather appears further southwest of the
forecast area, but would not rule out the possibility of Southwest
Indiana getting clipped by the storm complex. Both GFS and EC
ensembles show a sharp NW-SE Instability gradient across South
Central Indiana which further supports the main severe weather
threat further south with the potential for the complex of storms to
ride right along that gradient. Nonetheless, heavy rainfall and
lightning from thunderstorms appears to be the main threat across
much of Central Indiana with the damaging wind threat possible
across the south. Will be able to provide more details about timing,
location, and threats as higher-res guidance picks up on this system
in the coming days and model agreement increases.

Forecast confidence then begins to lessen late week into the
weekend, but generally dry conditions look likely for much of
Thursday and Friday unless the Wednesday system slows more than
currently expected. Another low pressure system will move through
the Great Lakes region during the early weekend with a possible
frontal passage across Central Indiana bringing renewed rain
chances and below normal temperatures once again.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1045 PM EDT Sun Aug 6 2023

* Thunderstorms and associated impacts early tonight

* Showers later tonight but decreasing thunderstorm chances

* Sub-VFR ceilings through at least the first part of Monday

Discussion:

The most intense thunderstorms are staying south of TAF sites
tonight, but some vicinity thunder and occasional lightning is
possible. Convective showers and a few thunderstorms will be
possible through the first part of Monday. In the wake of
thunderstorms, ceilings may be VFR at least temporarily then
decrease to MVFR or IFR during the early morning hours and persist
until afternoon. Periods of variable winds may occur, especially
immediately behind storms where east-southeasterly winds may occur
for a period before veering to southwesterly and eventually
northwesterly during the day Monday. Forecast confidence is
moderate.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale...BRB
Update...BRB
Short Term...50
Long Term...CM
Aviation...BRB
Hazardous weather outlook, Aug 6, 10:25 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
1025 PM EDT Sun Aug 6 2023

INZ021-028>031-035>049-051>057-060>065-067>072-080230-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
1025 PM EDT Sun Aug 6 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Thunderstorms with lightning, heavy rain, and strong to locally
severe wind gusts are expected early tonight, primarily across
southern portions of central Indiana.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Scattered thunderstorms are possible Monday...then again late
Wednesday through Thursday. Any thunderstorm will be capable of brief
heavy rainfall and lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening into tonight.

&&

More information, along with other weather, hydrological, and
climate information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Aug 6, 9:32 PM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
932 PM EDT Sun Aug 6 2023

INZ067-070200-
Knox IN-
932 PM EDT Sun Aug 6 2023

...A strong thunderstorm will impact portions of Knox County through
1000 PM EDT...

At 932 PM EDT, Doppler radar was tracking a strong thunderstorm near
St. Francisville, or near Vincennes, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Vincennes around 950 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3856 8765 3859 8764 3859 8761 3864 8762
      3868 8753 3874 8750 3877 8751 3878 8749
      3886 8755 3890 8753 3890 8713 3881 8721
      3882 8721 3882 8724 3877 8725 3877 8724
      3853 8744 3853 8748 3850 8750
TIME...MOT...LOC 0132Z 211DEG 23KT 3861 8758

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Nield
Local storm report, Aug 6, 10:06 PM EDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1006 PM EDT Sun Aug 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     Hail             1 S Bruceville          38.75N 87.42W
08/06/2023  E1.00 inch       Knox               IN   Emergency Mngr

&&
Local storm report, Aug 6, 10:20 PM EDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1020 PM EDT Sun Aug 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     Hail             Bicknell                38.78N 87.30W
08/06/2023  E0.88 inch       Knox               IN   Emergency Mngr

&&
Special weather statement, Aug 6, 11:35 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1135 PM EDT Sun Aug 6 2023

INZ070-070415-
Lawrence IN-
1135 PM EDT Sun Aug 6 2023

...A strong thunderstorm will impact portions of Lawrence County
through 1215 AM EDT...

At 1135 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Bedford, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Bedford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 AM EDT for south central
Indiana.

&&

LAT...LON 3893 8668 3899 8628 3877 8628 3874 8629
      3873 8631 3869 8631 3869 8668
TIME...MOT...LOC 0335Z 263DEG 24KT 3884 8668

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Nield
Special weather statement, Aug 6, 11:40 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1140 PM EDT Sun Aug 6 2023

INZ067>071-070445-
Daviess IN-Knox IN-Martin IN-Lawrence IN-Jackson IN-
1140 PM EDT Sun Aug 6 2023

...Strong thunderstorms will impact portions of Knox, Martin,
Lawrence, southern Jackson and Daviess Counties through 1245 AM
EDT...

At 1140 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bedford to near Mount Carmel. Movement was
east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Bedford around 1150 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 500 AM EDT for south central
and southwestern Indiana.

&&

LAT...LON 3846 8776 3851 8765 3864 8762 3874 8750
      3886 8755 3890 8668 3899 8649 3876 8583
      3873 8587 3878 8620 3876 8628 3869 8631
      3869 8668 3853 8668 3849 8688 3855 8721
      3851 8730 3854 8735 3852 8754 3842 8771
TIME...MOT...LOC 0340Z 284DEG 29KT 3880 8656 3847 8782

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Nield

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:32 PM EDTSpecial Weather StatementINDKnox28 min
Aug 6, 10:00 PM EDTSevere Thunderstorm WarningINDKnox45 min
Aug 6, 10:09 PM EDTSevere Thunderstorm WarningINDGreene, Knox24 min
Aug 6, 10:26 PM EDTSevere Thunderstorm WarningINDDaviess34 min
Aug 6, 10:44 PM EDTSevere Thunderstorm WarningINDDaviess, Knox, Martin61 min
Aug 6, 10:58 PM EDTAreal Flood AdvisoryINDDaviess, Knox34 min
Aug 6, 11:32 PM EDTFlash Flood WarningINDDaviess, Knox4 hr
Aug 6, 11:35 PM EDTSpecial Weather StatementINDLawrence40 min
Aug 6, 11:40 PM EDTSpecial Weather StatementINDDaviess, Knox, Lawrence, Martin65 min
Aug 6, 11:47 PM EDTTornado WarningINDLawrence28 min
Aug 6, 11:53 PM EDTFlash Flood WarningINDDaviess, Martin3 hr
Aug 7, 12:07 AM EDTSevere Thunderstorm WarningINDDaviess, Knox, Martin53 min
Aug 7, 12:29 AM EDTSpecial Weather StatementINDJackson, Lawrence61 min
Aug 7, 12:37 AM EDTAreal Flood WarningINDLawrence3 hr
Aug 7, 1:36 AM EDTSpecial Weather StatementINDJennings39 min

Nearby

Tornado Warnings in Indiana, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.